# SDR DALA2024111911042

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 13,909 hours, 1,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601 / MYCABIN TEXT: FRC256001601 GREEN EXIT SIGN IN AISLE NEXT TO CLOSET AT DOOR 1L DOES NOT ILLUMINATE / INTERIOR. REMOVED AND REPLACED 1L DOOR AISLE EXIT SIGN HOUSING. OPS CHECK NO HELP. FOUND ELECTRICAL PLUG LOOSE, SECURED ELECTRICAL PLUG OPS CHECK GOOD. A/C OK FOR SERVICE. (LP# 0663671)
